# SDR 2024FA0000944

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: General aviation
- Aircraft: N306FD
- Make and model: Bell 505
- Aircraft serial: 65520
- Aircraft time: 540 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 602041102
- Part serial: AA333
- Condition: Failed
- Location: Zone 700
- Part time: 442 hours, 2,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE FOUND BROKEN ALL THE WAY THROUGH DURING POST FLIGHT INSPECTION.
